MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP Medline; CATHETER,FOLEY,3-WAY,24FR,30ML,100PERCES

MEDLINE INDUSTRIES LP Medline; CATHETER,FOLEY,3-WAY,24FR,30ML,100PERCES
Model Number DYND11576
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility they had to replace a patient's catheter post operatively 'due to poor urine flow'.Per the facility the patient required bladder irrigation and due to the poor flow of the catheter an additional catheter needed to be placed.No additional information is available at this time.Per the facility the device is not available to be returned for evaluation.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility they had to replace a patient's catheter post operatively 'due to poor urine flow'.

Brand Name
Medline
Common Device Name
CATHETER,FOLEY,3-WAY,24FR,30ML,100PERCES
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key15267198
Report Number1417592-2022-00144
Device Sequence Number17791866
Product Code EZL
UDI-Device Identifier10884389119501
UDI-Public10884389119501
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDYND11576
Device Catalogue NumberDYND11576H
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2022
Initial Report FDA Received Date08/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown